Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Computing period matrices and the Abel-Jacobi map of superelliptic curves


Authors: Pascal Molin and Christian Neurohr
Journal: Math. Comp. 88 (2019), 847-888
MSC (2010): Primary 11Y16, 11Y35; Secondary 14Q05, 65D30, 11G30
DOI: https://doi.org/10.1090/mcom/3351
Published electronically: May 30, 2018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Y16, 11Y35, 14Q05, 65D30, 11G30

Retrieve articles in all journals with MSC (2010): 11Y16, 11Y35, 14Q05, 65D30, 11G30


Additional Information

Pascal Molin
Affiliation: IMJ-PRG & Université Paris 7, 8 place Aurélie Nemours, 75013 Paris, France
Email: molin@math.univ-paris-diderot.fr

Christian Neurohr
Affiliation: Carl von Ossietzky Universität Oldenburg, Institut für Mathematik, 26129 Oldenburg, Germany
Email: neurohrchristian@googlemail.com

DOI: https://doi.org/10.1090/mcom/3351
Received by editor(s): October 6, 2017
Received by editor(s) in revised form: December 8, 2017
Published electronically: May 30, 2018
Additional Notes: The first author was partially supported by Partenariat Hubert Curien under grant 35487PL
The second author was partially supported by DAAD under grant 57212102.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society